Extension of the discrete universality theorem for zeta-functions of certain cusp forms
Articles
Antanas Laurinčikas
Vilnius University
Darius Šiaučiunas
Šiauliai University, Lithuania
Adelė Vaiginytė
Vilnius University
Published 2018-12-20
https://doi.org/10.15388/NA.2018.6.10
PDF

Keywords

Hecke-eigen cusp form
uniform distribution modulo 1
universality
zeta-function of cusp form

How to Cite

Laurinčikas A., Šiaučiunas D. and Vaiginytė A. (2018) “Extension of the discrete universality theorem for zeta-functions of certain cusp forms”, Nonlinear Analysis: Modelling and Control, 23(6), pp. 961-973. doi: 10.15388/NA.2018.6.10.

Abstract

In the paper, an universality theorem on the approximation of analytic functions by generalized discrete shifts of zeta functions of Hecke-eigen cusp forms is obtained. These shifts are defined by using the function having continuous derivative satisfying certain natural growth conditions and, on positive integers, uniformly distributed modulo 1.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy